×

Found 972 Documents (Results 1–100)

100
MathJax

Sustainable growth rate, optimal growth rate, and optimal payout ratio: a joint optimization approach. (English) Zbl 1451.91225

Lee, Cheng Few (ed.) et al., Handbook of financial econometrics, mathematics, statistics, and machine learning. Volume 3. Hackensack, NJ: World Scientific. 3413-3464 (2021).
MSC:  91G50 91B62
PDF BibTeX XML Cite
Full Text: DOI

Estimation of the region of global stability of the equilibrium state of the logistic equation with delay. (English. Russian original) Zbl 1472.34134

Russ. Math. 64, No. 9, 34-49 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 9, 39-55 (2020).
MSC:  34K20 34K21 92D25
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of a solution of the non-autonomous logistic stochastic differential equation. (English. Ukrainian original) Zbl 1455.60075

Theory Probab. Math. Stat. 101, 39-50 (2020); translation from Teor. Jmovirn. Mat. Stat. 101, 40-48 (2019).
MSC:  60H10 92D25
PDF BibTeX XML Cite
Full Text: DOI

Infinitely many nodal solutions for generalized logistic equations without odd symmetry on reaction. (English) Zbl 1436.35116

MSC:  35J20 35J60 35J92
PDF BibTeX XML Cite
Full Text: DOI

Persistence and extinction in a stochastic nonautonomous logistic model of population dynamics. (English. Ukrainian original) Zbl 1447.60083

Theory Probab. Math. Stat. 99, 67-75 (2019); translation from Teor. Jmovirn. Mat. Stat. 99, 63-70 (2018).
MSC:  60H10 92D25
PDF BibTeX XML Cite
Full Text: DOI

Finite-dimensional mappings describing the dynamics of a logistic equation with delay. (English. Russian original) Zbl 1427.37027

Dokl. Math. 100, No. 1, 380-384 (2019); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 487, No. 6, 611-616 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Modeling and data analysis. An introduction with environmental applications. (English) Zbl 1419.00010

Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4869-1/hbk; 978-1-4704-5200-1/ebook). xv, 323 p. (2019).
PDF BibTeX XML Cite

Dynamics of a delay logistic equation with slowly varying coefficients. (English. Russian original) Zbl 1421.34048

Comput. Math. Math. Phys. 58, No. 12, 1926-1936 (2018); translation from Zh. Vychisl. Mat. Mat. Fiz. 58, No. 12, 1999-2013 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software